# SDR 07FDEA04634

- Difficulty date: October 17, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- Aircraft time: 56,903 hours, 31,739 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 507978113
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT OVERWING DOOR FRAME EXTERIOR SURFACE IS CORRODED ALONG PRESSURE SEAL ATTACH ANGLE AT 5:00 TO 8:00, POS AS VIEWED FROM OUTSIDE.  REMOVED CORROSION FROM FRAME SURFACE REF SRM  51-10-1 PG 14-16.  MEASURED   THICKNESS REF. 727 NDT MAN. PT. 4, 51-00-00. FIG 2,  ORIGINAL "T" .040", REMANING "T" .036" IN DEEPEST LOCATION.  REMOVED .004" MATERIAL LOSS WITHIN LIMITS REF SRM 52-00-2 PG 3, NOTE A TOOL NR 22-029 CAL DUE 9-28-08.  TREATED AND PRIMED, REF SRM 51-10-2.  LEVEL 1 CORROSION.  THIS IS CLASSIFIED AS A MINOR REPAIR.
